# SDR ALGA8411A1250

- Difficulty date: August 4, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N409AL
- Make and model: Bell 407
- Aircraft serial: 53494
- Aircraft time: 11,262 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Part serial: A1250
- Condition: Cracked
- Location: Main Rotor
- Part time: 16,851 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE L/E CRACKED AT STA 90.00.  TRACER STRANDS BREAKING THROUGH ON LOWER SURFACE SKIN AND TRIM TAB EARS DEBONDED.
